MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed potassium (k) patient sample result obtained on a dimension exl with lm system.Siemens healthcare diagnostics headquarters support center (hsc) reviewed the information provided by the customer and the instrument data logs.A siemens customer service engineer (cse) was dispatched to the customer's site and performed service tasks for events of this nature.System verification indicated acceptable performance after the service visit.Repeat of the same sample yielded the expected result.The cause of the event is unknown.The system is fully operational.The device is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely depressed potassium (k) patient sample result was obtained on a dimension exl with lm system.The falsely depressed patient result was reported to the physician.The same sample was reprocessed and a higher result was obtained, considered correct and reported.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed potassium (k) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15851447
Report Number2517506-2022-00307
Device Sequence Number20097345
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue NumberSMN 10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown